# SDR DL72S954220

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Module
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK MISSING IN FLOOR TRACK AT SEAT 10 C.  REPLACED EMERGENCY PATH LIGHT HOLDER MODULE AND BULB, OPERATION NORMAL.
